# SDR AALA20180224005

- Difficulty date: February 24, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 53,661 hours, 21,895 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CENTER WING REAR SPAR VERTICAL PRESSURE WEB LEFT AND SIDE CRACKED AT STATION 663 AND LBL 27. REPAIRED VERTICAL PRESSURE WEB PER SRM 57-10-10-2R-3 AND EA 277466.
